# SDR CA120224011

- Difficulty date: February 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,238 hours
- Engine: Pwa PT6A34B
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: C3CF4187
- Condition: Worn
- Location: Elevator
- Part time: 1,269 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  SIGNIFICANT WEAR ON THE ELEVATOR TRIM TAB PUSH-PULL ROD.
